Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Experiencing dizzy spells, nausea, bad headaches. On prozac, lamictal. Further?

I am experiencing : dizzy spells, nausea, bad headaches around my head in temple region, shortness of breath, numbness in the body, feels like I slip into something deeper than sleep when I close my eyes, light seems to help a little for a short time. I am on many medications and currently just started taking Trimethoprim /Sufamethoxazole for a UTI. I also took one Ativan before going to bed to help my headache and it did. I am also on: Lithium , prozac, lamictal , birth control, seroquel but up and til tonight those were working together fine.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  
General & Family Physician 's  Response
This episode of dizzy spells, nausea and bad headaches can be because of the interaction of the new medication which you have been prescribed for the UTI. Since you are taking many drugs together for multiple of problems, chances of drug interactions increases significantly. Ativan which you are taking for headache is not the proper drug for headache. Kindly talk to your doctor who prescribed you Trimethoprim/Sulfamethaxazole for UTI to change it to some other medication. Be careful to let him know that you are taking so many medication, so that he/she can prescribe the appropriate antibiotic for your UTI.
Thanks and take care.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor